# SDR COEA2009081909900

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5751068001800
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR - LT WING INBOARD TRAILING EDGE DROP DOWN PANEL 531AB HAS AREA WHERE COMPOSITE IS DELAMINATING.  REMOVE INBOARD TRAILING EDGE PANEL 531AB, PERFORM NDT, FABRICATED AND INSTALLED DOUBLERS, REINSTALLED LOWER TRAILING EDGE PANEL IAW ATR SRI DO/TS-5419/07-9636.
